# SDR 2022F00395

- Difficulty date: September 28, 2022
- Submitted: October 10, 2022
- Operation: General aviation
- Make and model: Boeing 767-3S1
- Aircraft serial: 26608
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH319042
- Condition: Failed
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

IN TWO START ATTEMPTS, NO ENGINE IGNITION ON RIGHT ENGINE. NO EGT IN 25 SECS WTH FUEL CONTROL SWTCH "ON" AND ENG START .SLECTOR ON BOTH.
